# SDR USAA020449

- Difficulty date: November 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .250 INCH LONG, FRAME TO SKIN ANGLE, STATION 616 BETWEEN STRINGER 8L AND 7L.  FABRICATED NEW ANGLE PER BOEING DWG, HEAT TREATED AND INSTALLED PER DWG NR 66-24124.  (M)
